MAUDE Adverse Event Report: SOFWAVE MEDICAL LTD. SOFWAVE

SOFWAVE MEDICAL LTD. SOFWAVE
Model Number SOFWAVE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Insufficient Information (4580)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On november 10, 2025, preferred depot received a report from fda (mw5177743) describing patient-reported changes including "deformed skin," "loss of facial fat in cheeks and temple areas," and "sunken eyes" following treatment.Due to limited information provided and inability to contact the patient for additional details, a comprehensive investigation by the manufacturer could not be completed.The patient reported facial fat loss after use of the device; however, the manufacturer's internal review of design specifications, performance data, and available clinical evidence does not support the device's capability to cause subcutaneous fat loss or tissue atrophy.Per the manufacturer: the device is designed to deliver energy at superficial depths (approximately 2 mm), which are above the subcutaneous fat layer.Bench, preclinical, and clinical testing conducted during development and post-market surveillance have not demonstrated potential for fat loss or tissue atrophy at the energy levels and depths delivered.Additionally, across all clinical studies conducted during development and post-market evaluation, there have been no reported events of facial fat loss or tissue atrophy associated with the device.Specific device history records could not be reviewed due to lack of serial or lot number information.The device labeling includes appropriate warnings and precautions consistent with its intended use and known risks.Based on the limited clinical, procedural, and patient-specific information, the manufacturer could not determine whether the device caused or contributed to the reported condition.In accordance with 21 cfr part 803, this report is submitted out of an abundance of caution and in compliance with mdr requirements, despite the inability to confirm or exclude causality.
 
Event or Problem Description
On november 10, 2025 preferred depot became aware of reportable event that was submitted to fda by a patient (mw5177743) on october 16, 2025.Fda forwarded the event to preferred depot and preferred depot forwarded to the manufacturer on novemeber 10th, 2025 for handling.Patient reported the following: "i had 2 softwave skin tightening treatments on my face by dr.(b)(6).I was told there are no serious side effects and this is a minimally invasive treatment that is supposed to help tighten my skin and improve the quality.Instead, it left me deformed.My eyes sunken and i lost facial fat in my cheek and temple area." per the manufacturer, additional treatment information was not provided by fda as several fields were redacted.Patient contact information was not available and therefore further follow-up by the manufacturer with the patient and investigation was not possible.The subject reported that the therapy left her "deformed,.Sunken eyes and.Lost facial fat in my cheek and temple area." per the manufacturer, it cannot confirm whether the reported condition is temporary or permanent or related to the device as available complaint information is limited and does not allow determination of causality or contribution by the device.No device malfunction was reported.

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE MEDICAL LTD.
haotsma 1
yokneam ilit, 20692
IS  20692
MDR Report Key23771284
Report Number3013917867-2025-00002
Device Sequence Number15869874
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
Report Date (Section F) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSOFWAVE
Device Catalogue NumberFG00001
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/10/2025
Date Report to Manufacturer11/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale
Patient RaceWhite